# SDR QXEA200300936

- Difficulty date: July 15, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 3,800 hours, 2,851 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT AILERON BOTTOM FORWARD HAS CHAFE 12 INCHES FROM INBOARD EDGE. REPAIRED IAW CRJ SRM 51-20-06, 51-25-01 AND 51-21-11.
